# SDR CALA2018011900235

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 75,360 hours, 18,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK P5 ANNUNCIATORS HALF ILLUMINATED EMERGENCY LIGHTS IN THE UNARMED POSITION. REPLACED THE LAMPS.
